When Vitamins Make you Hungry

By | April 21, 2013

tbcd

Lately I’ve been having trouble remembering things especially when trying to recall events registered in my short-term memory. Since I’m a fussy vegetarian and can never get enough protein and nutrients in me, I sometimes take supplements and one of which is the Vitamin B Complex pills. They do help in the memory department and the overall wellness thing. However, their side effect is the visible increase in appetite which means you are famished, all day everyday.

I’ve began taking them before going to bed with lots of water, but then I’d wake up ready to devour a small whale. Currently I’m ignoring the hunger pangs and keep drinking water but I’m wondering if there is anything else that would counteract the vitamins open appetite effect? Something to do perhaps or a certain timing or something to eat that won’t make you gain weight like crazy because of the pills? Any suggestions?


8 Comments

Frivolous Thoughts on April 21, 2013 at 16:18.

I take them everyday after lunch and I haven’t noticed an increase in appetite. Try to eat it with a meal with half or 3/4 a bottle of water.

Reply

danderma on April 21, 2013 at 19:54.

I used to have them with lunch but I always ended finishing mine hungry and wanting more :( I’ll try the 3/4 bottle of water thing maybe it will help. Thank you!

Reply

Eiman on April 21, 2013 at 18:37.

It is really strange time taking these before bed time!! I started using these about a year ago for the same reasons you are taking them for + that I really was going through a stage where my brain really really hearts. I could not think strait and was very stressed out because all of my study load. However, the doctor who recommended these for me (through twitter) said that they should be taken strait away after breakfast. So probably this is to prevent the hunger tantrums you are feeling. Try eating them with your breakfast, I usually put it on my plate next to my sandwich. I also take extra pure fish oil pills, they are extremely good for your memory, your mood swings, and most importantly for melting harmful fats in your body. Now I cannot live without these, and I converted almost everyone of my friends and family to these 2 supplements. If you need recommendations for certain brands I would be happy to help :)

Reply

danderma on April 21, 2013 at 19:56.

Ah those fish oil things! I tried to take them but they were too weird. Plus, as a vegetarian I really find a hard time finding ones that come in a vegetarian friendly gelatin shells. Did the doctor who prescribed them with breakfast give you a reason why? I always had them with my main meal which is lunch maybe that’s why!

Reply

Eiman on April 21, 2013 at 20:22.

He said that I should take these after breakfast because I was complaining from a loss of energy. I used to really suffer getting out of my bed no matter how long I have been sleeping. I would sometimes stay for three hours awake in my bed with eyes shut but cannot move a muscle. My brain (not my head) was literally defused, I would sit for eight to twelve hours on my desk reading the entire book many times but really does not understand a word.
I do not know if it makes sense, but this was not just happening to me, all three sisters of mine who are also doing their PhD were suffering from the exact symptoms, and one of them was starting to develop a strange un-explained depression. So, as soon as we all started using (B complex + fish oil pills) we noticed a huge, I mean a really HUGE, difference in our energy level and mental health.. Regarding the vegetarian friendly shells, yes the company produce a 100% vegetarian pills. This link will show you the brand I am using and you will see the varaiety the offer. I chose them based on the reviews I have read, they are the purest fish oil in the market. http://www.minami-nutrition.com/site/index.php

Reply

danderma on April 22, 2013 at 09:59.

Wow! To that extent? You must have over exhausted yourself, I’m going to seriously contemplate getting myself fish oil capsules.

Reply

N. on April 25, 2013 at 00:20.

Eiman thanks a lot for sharing. I’m having those symptoms. Will try your supplement recommendations.

Reply

Eiman on April 25, 2013 at 12:08.

Dear N. wish you all the best!!

Reply

Leave Your Comment

Your email will not be published or shared. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>